Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 159, NWS Bismarck, ND

July 2, 2018Grant County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 2, 2018, 7:53 PM MDT for Grant County, North Dakota. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2018, 7:53 PM MDT (01:53 UTC)
Expired
Jul 2, 2018, 9:00 PM MDT
In force
67 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Grant County, ND

The radar

The Bismarck radar (KBIS), 70 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 8:00 PM MDTHAIL 1.75Leith, NDGOLF BALL SIZE HAIL REPORTED IN LEITH. HAIL ONGOING AT THE TIME OF THIS REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 2, 6:36 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2018-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2018-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
2084 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

699 
WUUS53 KBIS 030153
SVRBIS
NDC037-030300-
/O.NEW.KBIS.SV.W.0159.180703T0153Z-180703T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
753 PM MDT MON JUL 2 2018

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Central Grant County in south central North Dakota...

* Until 900 PM MDT.

* At 753 PM MDT, a severe thunderstorm was located 6 miles southwest
  of Carson, or 10 miles southeast of Elgin, moving southeast at 30
  mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Shields around 945 PM CDT.

Other locations impacted by this severe thunderstorm include Leith,
Heil, St. Gertrude and Raleigh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!

&&

LAT...LON 4632 10180 4647 10181 4648 10171 4640 10130
      4637 10130 4637 10115 4635 10105 4629 10105
      4628 10103 4627 10110 4622 10112 4619 10119
      4615 10119 4615 10121 4614 10123 4613 10130
      4611 10130 4610 10132
TIME...MOT...LOC 0153Z 293DEG 26KT 4634 10164 

HAIL...1.50IN
WIND...60MPH
 
$$

HAMILTON
5 follow-up statements
407 
WWUS53 KBIS 030206
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
806 PM MDT MON JUL 2 2018

NDC037-030300-
/O.CON.KBIS.SV.W.0159.000000T0000Z-180703T0300Z/
Grant ND-
806 PM MDT MON JUL 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR SOUTHEASTERN GRANT COUNTY...

At 805 PM MDT, a severe thunderstorm was located 6 miles south of
Carson, or 15 miles east of Elgin, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Shields around 855 PM MDT.

Other locations impacted by this severe thunderstorm include St.
Gertrude, Raleigh and Leith.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm has a history of producing large hail. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows.

&&

LAT...LON 4636 10173 4644 10162 4637 10130 4637 10115
      4635 10105 4629 10105 4628 10103 4627 10110
      4622 10112 4619 10119 4615 10119 4615 10121
      4614 10123 4613 10130 4611 10130 4610 10132
      4629 10166
TIME...MOT...LOC 0205Z 292DEG 22KT 4633 10155 

HAIL...1.00IN
WIND...60MPH
 
$$

HAMILTON
357 
WWUS53 KBIS 030218
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
818 PM MDT MON JUL 2 2018

NDC037-030300-
/O.CON.KBIS.SV.W.0159.000000T0000Z-180703T0300Z/
Grant ND-
818 PM MDT MON JUL 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR SOUTHEASTERN GRANT COUNTY...

At 818 PM MDT, a severe thunderstorm was located 10 miles southeast
of Carson, or 21 miles east of Elgin, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Shields around 950 PM CDT.

Other locations impacted by this severe thunderstorm include St.
Gertrude and Raleigh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 4636 10159 4643 10157 4637 10130 4637 10115
      4635 10105 4629 10105 4628 10103 4627 10110
      4622 10112 4619 10119 4615 10119 4615 10121
      4614 10123 4613 10130 4631 10157
TIME...MOT...LOC 0218Z 293DEG 26KT 4629 10142 

HAIL...1.25IN
WIND...60MPH
 
$$

HAMILTON
447 
WWUS53 KBIS 030228
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
828 PM MDT MON JUL 2 2018

NDC037-030300-
/O.CON.KBIS.SV.W.0159.000000T0000Z-180703T0300Z/
Grant ND-
828 PM MDT MON JUL 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR EAST CENTRAL GRANT COUNTY...

At 827 PM MDT, a severe thunderstorm was located over St. Gertrude, 
or 7 miles west of Shields, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Shields around 850 PM MDT.

Other locations impacted by this severe thunderstorm include St.
Gertrude and Raleigh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 4640 10145 4637 10130 4637 10115 4635 10105
      4629 10105 4628 10103 4627 10110 4622 10112
      4619 10119 4631 10147
TIME...MOT...LOC 0227Z 294DEG 20KT 4627 10128 

HAIL...1.25IN
WIND...60MPH
 
$$

HAMILTON
135 
WWUS53 KBIS 030250
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
850 PM MDT MON JUL 2 2018

NDC037-030300-
/O.CON.KBIS.SV.W.0159.000000T0000Z-180703T0300Z/
Grant ND-
850 PM MDT MON JUL 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR EASTERN GRANT COUNTY...

At 849 PM MDT, a severe thunderstorm was located near Shields, or 16
miles northwest of Selfridge, moving east at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
eastern Grant County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 4636 10125 4637 10115 4635 10105 4629 10105
      4628 10103 4627 10110 4622 10112 4624 10118
TIME...MOT...LOC 0249Z 286DEG 19KT 4626 10107 

HAIL...1.25IN
WIND...60MPH
 
$$

HAMILTON
742 
WWUS53 KBIS 030254
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
854 PM MDT MON JUL 2 2018

NDC037-030304-
/O.EXP.KBIS.SV.W.0159.000000T0000Z-180703T0300Z/
Grant ND-
854 PM MDT MON JUL 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GRANT COUNTY WILL
EXPIRE AT 900 PM MDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
south central North Dakota.

LAT...LON 4636 10125 4637 10115 4635 10105 4629 10105
      4628 10103 4627 10110 4622 10112 4624 10118
TIME...MOT...LOC 0254Z 293DEG 26KT 4625 10103 

$$

HAMILTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 5:52 PM MDT, 2 hours 1 minute earlier.

Area forecast discussion, Jul 2, 5:52 PM MDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Bismarck ND
652 PM CDT Mon Jul 2 2018

.UPDATE...
Issued at 631 PM CDT Mon Jul 2 2018

No major changes needed for this update. Just tweaked my
precipitation chances through 06z based on the latest
observations, trends, and high resolution guidance. Scattered
showers and isolated thunderstorms have begun to develop along a
line from just south of Belfield to just south of New Salem. While
storms are in a favorable environment to become severe (MLCAPE
greater than 1000 J/kg and effective shear ranging from 50 to 55
knots) they are having a bit of a tough time organizing, possibly
due to some capping still observed on the 00z Bismarck sounding. A
couple of these storms should eventually be able to overcome the
cap and have the possibility to develop into supercells capable of
damaging winds and large hail. Lack of better low level moisture
and relatively high LCLs will keep any tornado risk at a minimum.
Storm coverage also should remain fairly isolated due to neutral
to slightly rising heights through 06z. A compact vort max will
move into western North Dakota around 06z, likely sparking more
widespread convection across the west and central.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 146 PM CDT Mon Jul 2 2018

A trough continues to develop across the Pacific Northwest,
creating southwest flow aloft over the Dakotas by tonight. The
first in a series of upper level waves in the southwest flow
aloft should move into the Dakotas this evening, continuing later
tonight with even an even stronger wave. In response, lee
cyclogenesis is forecast to develop this evening, while a low
level jet develops through the central Plains east of the surface
low. This will increase low level humidity with dewpoints rising
into the lower to mid 60s in south central ND.

A warm front will continue to lift north today and eventually
stall out around the ND/SD border. The short-term models have been
consistent in developing some isolated cells late this afternoon
across central North Dakota in response to an approaching upper
level short-wave trough and diurnal heating. Then, later tonight a
complex of storms may develop and march across southern North
Dakota in response to another upper level wave and increasing
low- level jet.

The Storm Prediction Center has placed the southern half of North
Dakota in a "Slight Risk" for severe weather. While the best
instability should be just south of the ND/SD border, there will
likely be ample shear and forcing for stronger storm development
and maintenance. At this time it appears hail around quarter size
and wind gusts to 60 mph are the main threats.

.LONG TERM...(Tuesday night through Monday)
Issued at 146 PM CDT Mon Jul 2 2018

Main concerns for the long term are chances for thunderstorms
Tuesday through Wednesday afternoon, some of which may be severe.

The severe weather parameters are even stronger for Tuesday and
Tuesday night. The western upper level trough deepens over the
Rockies Tuesday with a closed low becoming established over
Alberta/Saskatchewan/Montana, continuing the upper level impulses
streaming northeastward into the northern Plains. The surface
warm frontal boundary becomes more well established from
southwestern South Dakota to northeastern North Dakota as the
surface low deepens over Colorado. CAPE values rise to 2000-4000
J/kg in south central and eastern ND Tuesday through Wednesday
afternoon. Tuesday night the strongest upper level waves move
northeast across North Dakota as the upper low begins lifting
northeast ward into Saskatchewan. The Storm Prediction Center has
placed south central and southeastern North Dakota in a "Slight
Risk" for severe weather for the Tuesday morning through Tuesday
night period.

On Wednesday (July 4th), a cold front moves east across North
Dakota. The chance for severe thunderstorms continues Wednesday
with high CAPE and shear across the James Valley. The cold front
is forecast to reach the Red River Valley by late afternoon, thus
the threat of showers and thunderstorms should be over by
Wednesday afternoon over western ND and be over by Wednesday
evening in the James Valley.

Thursday through Saturday, an upper level western ridge builds
behind the exiting of the strong upper low, and this ridge expands
into the Plains. This should result in a shower and thunderstorm-
free period with a warming trend. Look for highs Thursday from
75-85F, warming to 85-95 for Friday and Saturday.

Another strong upper level shortwave moves east out of the Pacific
Northwest Saturday/Saturday night, dampening the upper ridge and
bringing chances of showers and thunderstorms to our area Saturday
night, followed by a more zonal flow across our area Sunday and
Monday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 631 PM CDT Mon Jul 2 2018

Scattered showers and isolated thunderstorms will be possible this
evening and tonight across the southern third of the state. One
cluster of storms was developing just south of KDIK. This activity
should drift east southeast through the night before another wave
of showers and thunderstorms will enter the state from Montana
around or after 06z Tuesday. These showers and storms will likely
be more widespread across the west and central and last well into
the early afternoon hours on Tuesday. Winds will remain generally
light and variable outside of any thunderstorm activity, and VFR
conditions will prevail with a chance for some MVFR ceilings
across KBIS/KDIK/KJMS late in the period.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...ZH
SHORT TERM...AJ
LONG TERM...AJ
AVIATION...ZH
Hazardous weather outlook, Jul 2, 5:30 PM MDT, 2 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
630 PM CDT Mon Jul 2 2018

NDZ017>023-025-031>037-040>048-050-051-032330-
McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-
Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-Stutsman-
Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-
McIntosh-Dickey-
630 PM CDT Mon Jul 2 2018 /530 PM MDT Mon Jul 2 2018/

This Hazardous Weather Outlook is for portions of northwest North
Dakota, south central North Dakota, southeast North Dakota, and
southwest North Dakota.

.DAY ONE...Tonight

Strong to severe thunderstorms are possible across the southern
two-thirds of North Dakota tonight. Possible hazards are hail
to golf ball size and wind gusts to 70 mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms are possible Tuesday and Tuesday night. Some storms
may be severe, especially across south central and southeast
North Dakota. The main threats are large hail and damaging winds.

There is a chance of thunderstorms during the daytime hours
Wednesday, Independence Day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed across southern North Dakota
tonight.

NDZ001>005-009>013-032330-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-
630 PM CDT Mon Jul 2 2018

This Hazardous Weather Outlook is for portions of north central
North Dakota and northwest North Dakota.

.DAY ONE...Tonight

There is a chance of thunderstorms tonight, mainly after midnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms are possible Tuesday and Tuesday night. Some storms
may be severe, especially across south central and southeast
North Dakota. The main threats are large hail and damaging winds.

There is a chance of thunderstorms during the daytime hours
Wednesday, Independence Day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed across south central and
southeast North Dakota Tuesday.

ZH

In the hours before

Local storm report, Jul 2, 7:10 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
810 PM CDT MON JUL 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             7 SE SCHEFIELD          46.61N 102.74W
07/02/2018  E1.00 INCH       HETTINGER          ND   PUBLIC

            LOTS OF HAIL RANGING FROM NICKELS TO
            QUARTERS.

&&

ZH
Local storm report, Jul 2, 7:17 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
817 PM CDT MON JUL 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     HAIL             6 SE SCHEFIELD          46.62N 102.75W
07/02/2018  E1.00 INCH       HETTINGER          ND   PUBLIC

            HAIL LASTED FOR ABOUT 15 MINUTES. LARGEST
            HAIL WAS AROUND QUARTER SIZE, POSSIBLY HALF
            DOLLAR. TIME ESTIMATED ON RADAR. MANY TREES
            AND CROPS STRIPPED AND DESTROYED.

&&

ZH
Special weather statement, Jul 2, 7:23 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Bismarck ND
823 PM CDT MON JUL 2 2018

NDZ034-030200-
Morton-
823 PM CDT MON JUL 2 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MORTON COUNTY
UNTIL 900 PM CDT...

At 823 PM CDT, a strong thunderstorm was located 9 miles east of Glen
Ullin, moving east at 20 mph.

Winds gusts to 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
New Salem.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4675 10173 4694 10177 4698 10129 4675 10130
TIME...MOT...LOC 0123Z 262DEG 19KT 4685 10164

HEINERT
Local storm report, Jul 2, 7:31 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
831 PM CDT MON JUL 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HAIL             6 SE SCHEFIELD          46.62N 102.75W
07/02/2018  E1.00 INCH       HETTINGER          ND   PUBLIC

            CORRECTS PREVIOUS HAIL REPORT FROM 6 SE
            SCHEFIELD. HAIL LASTED FOR ABOUT 15 MINUTES.
            LARGEST HAIL WAS AROUND QUARTER SIZE,
            POSSIBLY HALF DOLLAR. TIME ESTIMATED ON
            RADAR. MANY TREES AND CROPS STRIPPED AND
            DESTROYED.

&&

ZH
Local storm report, Jul 2, 7:32 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
832 PM CDT MON JUL 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             7 SE SCHEFIELD          46.61N 102.74W
07/02/2018  E1.00 INCH       HETTINGER          ND   PUBLIC

            CORRECTS PREVIOUS HAIL REPORT FROM 7 SE
            SCHEFIELD. LOTS OF HAIL RANGING FROM NICKELS
            TO QUARTERS.

&&

ZH
Local storm report, Jul 2, 7:44 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
844 PM CDT MON JUL 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             ELGIN                   46.40N 101.84W
07/02/2018  E1.75 INCH       GRANT              ND   LAW ENFORCEMENT

            HAIL RANGED FROM PEA SIZE TO GOLF BALL SIZE
            IN THE CITY OF ELGIN, ND.

&&

NJH

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 6:02 PM MDTSpecial Weather StatementBISStark43 min
Jul 2, 6:08 PM MDTSevere Thunderstorm WarningBISHettinger, Stark67 min
Jul 2, 7:06 PM MDTSevere Thunderstorm WarningBISGrant, Hettinger54 min
Jul 2, 7:23 PM MDTSpecial Weather StatementBISMorton37 min
Jul 2, 8:18 PM MDTSpecial Weather StatementBISMorton27 min
Jul 2, 8:42 PM MDTSpecial Weather StatementBISBurleigh48 min
Jul 2, 9:35 PM MDTSpecial Weather StatementBISBurleigh40 min
Jul 2, 10:58 PM MDTSpecial Weather StatementBISMcKenzie47 min
Jul 2, 11:45 PM MDTSpecial Weather StatementBISDunn, McKenzie45 min
Jul 3, 12:10 AM MDTSevere Thunderstorm WarningBISBillings, Golden Valley65 min
Jul 3, 12:12 AM MDTSevere Thunderstorm WarningBISGolden Valley, Slope63 min
Jul 3, 12:37 AM MDTSevere Thunderstorm WarningBISBowman, Slope53 min
Jul 3, 1:18 AM MDTSevere Thunderstorm WarningBISAdams, Billings, Bowman, Hettinger, Slope, Stark57 min
Jul 3, 2:15 AM MDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Morton, Sioux, Stark60 min
Jul 3, 2:51 AM MDTSevere Thunderstorm WarningBISEmmons, McIntosh54 min
Jul 3, 3:12 AM MDTSevere Thunderstorm WarningBISAdams, Burleigh, Grant, Morton, Sioux63 min
Jul 3, 4:03 AM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Grant, Morton, Sioux57 min
Jul 3, 4:30 AM MDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan, McIntosh, Stutsman60 min
Jul 3, 5:13 AM MDTSevere Thunderstorm WarningBISDickey, LaMoure, Logan, McIntosh, Stutsman62 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.